# SDR CA130411016

- Difficulty date: March 1, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 5297 · Door System Wiring
- Part: Wire
- Part number: 401020201
- Condition: Broken
- Location: Proximity Sensor
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB, THE AFT BAGGAGE DOOR INDICATED OPEN.  MAINTENANCE FOUND DOOR LOCK SENSOR WIRE BROKEN AT DOOR HINGE AREA.  THE WIRE WAS REPAIRED.
